Advances in Mathematics of Communications (AMC)

On $q$-analogs of Steiner systems and covering designs
Pages: 161 - 176, Volume 5, Issue 2, May 2011

doi:10.3934/amc.2011.5.161      Abstract        References        Full text (447.7K)           Related Articles

Tuvi Etzion - Computer Science Department, Technion - Israel Institute of Technology, Haifa, 32000, Israel (email)
Alexander Vardy - Department of Electrical and Computer Engineering, Department of Computer Science and Engineering, Department of Mathematics, University of California San Diego, 9500 Gilman Drive, La Jolla, CA92093, United States (email)

1 R. Ahlswede, H. K. Aydinian and L. H. Khachatrian, On perfect codes and related concepts, Des. Codes Crypt., 22 (2001), 221-237.       
2 M. Braun, A. Kerber and R. Laue, Systematic construction of $q$-analogs of $t$-$(v,k,\lambda)$-designs, Des. Codes Crypt., 34 (2005), 55-70.       
3 T. Bu, Partitions of a vector space, Disc. Math., 31 (1980), 79-83.       
4 D. de Caen, Extension of a theorem of Moon and Moser on complete subgraphs, Ars Combinatoria, 16 (1983), 5-10.       
5 D. de Caen, The current status of Turán's problem on hypergraphs, in "Extremal Problems for Finite Sets'' (eds. P. Frankl, Z. Füredi, G. Katona and D. Miklós), János Bolyai Mathematical Society, Budapest, (1991), 187-197.
6 C. J. Colbourn and R. Mathon, Steiner systems, in "Handbook of Combinatorial Designs'' (eds. C.J. Colbourn and J.H. Dinitz), CRC Press, Boca Raton, FL, (2007), 102-110.       
7 T. Etzion, Perfect byte-correcting codes, IEEE Trans. Inform. Theory, 44 (1998), 3140-3146.       
8 T. Etzion and A. Vardy, Error-correcting codes in projective space, IEEE Trans. Inform. Theory, 57 (2011), 1165-1173.
9 S. J. Hong and A. M. Patel, A general class of maximal codes for computer applications, IEEE Trans. Comput., 21 (1972), 1322-1331.       
10 T. Itoh, A new family of $2$-designs over GF$(q)$ admitting SLm$(q^l)$, Geom. Dedicata, 69 (1998), 261-286.       
11 R. Koetter and F. R. Kschischang, Coding for errors and erasures in random network coding, IEEE Trans. Inform. Theory, 54 (2008), 3579-3591.       
12 A. Kohnert and S. Kurz, Construction of large constant dimension codes with a prescribed minimum distance, Lect. Notes Comput. Sci., 5393 (2008), 31-42.
13 J. H. van Lint and R. M. Wilson, "A Course in Combinatorics,'' Cambridge University Press, 1992.       
14 M. Miyakawa, A. Munemasa and S. Yoshiara, On a class of small $2$-designs over GF$(q)$, J. Combin. Des., 3 (1995), 61-77.       
15 J. Schönheim, On coverings, Pacific J. Math., 14 (1964), 1405-1411.       
16 M. Schwartz and T. Etzion, Codes and anticodes in the Grassman graph, J. Combin. Theory Ser. A, 97 (2002), 27-42.       
17 H. Suzuki, $2$-designs over GF$(2^m)$, Graphs Combin., 6 (1990), 293-296.       
18 H. Suzuki, $2$-designs over GF$(q)$, Graphs Combin., 8 (1992), 381-389.       
19 S. Thomas, Designs over finite fields, Geom. Dedicata, 21 (1987), 237-242.       
20 S. Thomas, Designs and partial geometries over finite fields, Geom. Ded., 63 (1996), 247-253.       

Go to top